# SDR DALA2024051905330

- Difficulty date: May 17, 2024
- Submitted: May 19, 2024
- Operation: Air carrier
- Aircraft: N931DQ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38302
- Aircraft time: 24,649 hours, 19,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3931, CENTER CABIN EMER EXIT SIGN FELL OFF. CORRECTIVE ACTION: REINSTALLED EMERGENCY EXIT SIGN COVER. (LP 5929494)
